# SDR JGVR20190419001

- Difficulty date: April 19, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800169
- Aircraft time: 99,873 hours, 6,651 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED AREA OF CORROSION ON AFT SPAR IN LH GEAR WELL, POLISHED, AND PERFORMED NDT FOR REPAIR DISPOSITION. TREATED, TOPCOATED AND REPLACED FASTENER AS REQUIRED PER TEXTRON REPAIR MEMO.
